Jump to content
CrazyBoards.org

For those of you who take Ambien/Stilnox (zolpidem tartrate)


Recommended Posts

My doc won't give me Ambien because he says it makes you depressed which I already am. I still want to try it. If you've used Ambien did it make you more depressed when you took it and how common a side effect is that?

Link to comment
Share on other sites

I've taken Stilnox on and off for sleep issues but I think your doc might be right. It helped me sleep but it also left me feeling a bit down. Not as down as anti-histemines make me feel though, but still quite flat.

There has also been a lot of controversy regarding Stilnox and the mis-use of it leading to hallucinations and disturbing behaviour. Perhaps your doctor is concerned about it interacting with your other meds, or being something that you might get dependant on?

I don't know. I'd heed you doctor's advice for now.

I have found that enforced sleep-wake cycle has helped me, and making sleeping conditions absolutely tightly controlled, also helps. Beyond Blue (http://www.beyondblue.org/) have some good basic fact sheets about sleep related issues.

Good luck,

Bern

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...